Gromov's dimension comparison problem on Carnot groups. Le problème de dimension comparaison de Gromov sur les groupes de Carnot

Balogh, Zoltán M.; Tyson, Jeremy T.; Warhurst, Ben (2009). Gromov's dimension comparison problem on Carnot groups. Le problème de dimension comparaison de Gromov sur les groupes de Carnot. Comptes rendus - mathématique, 346(3-4), pp. 135-138. Paris: Elsevier Masson SAS 10.1016/j.crma.2008.01.002

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Tyson, Jeremy

ISSN:

1631-073X

Publisher:

Elsevier Masson SAS

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

17 Mar 2015 22:47

Publisher DOI:

10.1016/j.crma.2008.01.002

Web of Science ID:

000254188000003

URI:

https://boris.unibe.ch/id/eprint/36865 (FactScience: 206315)

Actions (login required)

Edit item Edit item
Provide Feedback